# SDR SIMA20171215005

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 27 BETWEEN STRINGERS 15 R -16 R-C/A-REMOVED AND REPLACED SHEAR CLIP AT FRAME 27 BETWEEN STRINGERS 15R AND 16 R APPLIED PRIMER AND TOP COAT IAW EMB 245 SRM 51-40-02 AND CPM 51-21-05 , 51-21-06
